# SDR CA991208049

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: HTE210014
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) LOW PRESSURE HYDRAULIC SYSTEM GREEN LIGHT ON AT PUSHBACK AFTER ENGINE START.   GREEN SYS ISOLATION VALVE REPLACED.  TOTAL TIME ON PART 28,506 HOURS.
